# SDR WX0A201609093186

- Difficulty date: September 3, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- Aircraft time: 54,524 hours, 37,181 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 1036361
- Part serial: 271191
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RED CABIN ALTITUDE ANNUCIATOR ILLUMINATED AT FL 320.  COMPLIED WITH 21-2, PRESURIZATION STILL CLIMBING.  IN MANUAL, INITIATED RAPID DESCENT.  COMPLIED WITH QRH 21.3 AND CABIN OXYGEN ACTIVATED.  EMERGENCY DECLARED.   R & R BOTH CABIN PRESSURE SAFETY VALVES.  R & R BOTH CABIN PRESSURE CONTROLLERS.  REPLACED SHIP SET OXYGEN GENERATORS AND MASKS IAW MM 35-22-01, & 35-22-02.  OPS CHECKED GOOD.
